# SDR GTIA2022032436332

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 25,946 hours, 11,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L1 DOOR ASSIT REQ SERVICE -SERVICED L1 DOOR IAW AMM 52-10-00 
T/W NK791 CAL DUE 2/23 
GAUGE NK2643 CAL DUE 2/23"
